# SDR SWIA201333246

- Difficulty date: April 14, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 24,330 hours, 20,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR NR 4 EMERGENCY EXIT LIGHT IS BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
